Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 17 found articles
 
 
  Tight Convex Relaxations for the Expansion Planning Problem
 
 
Title: Tight Convex Relaxations for the Expansion Planning Problem
Author: Lenz, Ralf
Serrano, Felipe
Appeared in: Journal of optimization theory and applications
Paging: Volume 194 () nr. 1 pages 325-352
Year: 2022-04-22
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands